# SDR SIMA20210822002

- Difficulty date: August 22, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N223NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000529
- Aircraft time: 14,294 hours, 9,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH #1 PHOTOLUMINESCENT LIGHT STRIP MISSING END CAP.-C/A-COMPLETE:REMOVED AND REPLACED LH #1 PHOTOLUMINESCENT LIGHT STRIP IAW EMB 175 AMM 33-50-21. OPS CHECK GOOD
